# SDR FDEA202507031100

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 61,339 hours, 9,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM UT & OPEN HOLE HFEC INSPECTION OF THE RIGHT UPPER WING SKIN   COMMON TO FASTENERS 0-5 AND FOUND 02EA CRCAK AT HOLE #5. RIGHT WING UPPER SKIN #5 HOLE 02EA CRACKS REPAIRED AS PER B777 SRM 51-40-02-0G, SRM   51-40-04-0G, SRM 51-40-05-0G REV47.6 AND EA G-5730-T0383971 P1, TITLE: WING - PLATES AND   SKINS - RH WING UPPER SKIN CRACK REPAIR IN RIB BAY 10 TRAILING EDGE #5 HOLE*THIS EA   DEVIATES FROM EO G-5710-E0376285. REFER TO WRI: 57306930 FOR WORK DETAILS. THIS IS A   MAJOR REPAIR PER GMM 6-2-100.
